# SDR CA990323003

- Difficulty date: March 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 206031301023
- Condition: Cracked
- Location: Gear Attach
- Part time: 12,521 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED INSPECTION, 2 CRACKS WERE FOUND AT CROSSTUBE SUPPORT AREA.  CROSSTUBE SUPPORT WILL BE REPLACED WITH NEW BELL PART NUMBER WHICH IS MANUFACTURED WITH THICKER MATERIAL AND MANUFACTURED THROUGH A DIFFERENT PROCESS.
